Pennsylvania, 2011

High Wind in Pennsylvania, April 28, 2011

April 28, 2011 · NWS CLE · 3 events in 3 counties and zones

An area of very strong low pressure moved northeast across the Great Lakes during the evening hours of April 27th and the morning hours of the 28th. A strong cold front stretching south from this low swept east across northwestern Pennsylvania prior to daybreak on the 28th.

Where it happened

Every event with a place to put it; 3 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$130,000
Crop damage
None recorded
Events
3

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS CLE wrote it up.

An area of very strong low pressure moved northeast across the Great Lakes during the evening hours of April 27th and the morning hours of the 28th. A strong cold front stretching south from this low swept east across northwestern Pennsylvania prior to daybreak on the 28th. Following the passage of the cold front, strong northwesterly winds developed over northwestern Pennsylvania. Peak winds at most locations occurred around daybreak on the 28th. Winds gusted to as much as 60 mph in some areas and some damage was reported. Most of the damage was from downed trees, power lines and utility poles. Some homes also sustained damage, mainly from lost roofing or siding. Scattered power outages were reported with at least 3,100 homes and business affected.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before the first event at Apr 28, 3:06 AM EST, 2 hours 54 minutes earlier.

Area forecast discussion, Apr 28, 3:06 AM EST, 2 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
406 AM EDT THU APR 28 2011

.SYNOPSIS...
STRONG LOW PRESSURE OVER THE REGION THIS MORNING WILL CONTINUE
PUSHING NORTHEAST TO QUEBEC THIS AFTERNOON...BUT CONTINUE TO IMPACT
THE AREA THROUGH TONIGHT. HIGH PRESSURE WILL BUILD EAST OVER THE
AREA THROUGH FRIDAY AND THEN MOVE EAST OF THE AREA SATURDAY. A COLD
FRONT WILL MOVE INTO THE AREA ON SUNDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
STRONG LOW PRESSURE OVER WESTERN LAKE ERIE THIS MORNING WILL
CONTINUE PUSHING OFF TO THE NORTHEAST. THE COLD FRONT WITH THIS
SYSTEM WILL QUICKLY MOVE NORTHEAST AND BE NEARLY THROUGH THE
FORECAST AREA AROUND 12Z THIS MORNING. GIVEN THE INTENSITY OF THE
LOW WILL ALLOW FOR WIND ADVISORY TO CONTINUE THIS MORNING...BUT IN
REGARDS TO THE FLOOD WATCH WILL BE ALLOWING THAT TO EXPIRE AS
ANTICIPATED.

RECENT RADAR TRENDS SHOWING SOME CONVECTION DEVELOPING RIGHT ALONG
COLD FRONT THAT WILL CONTINUE PUSHING NORTHEAST EARLY THIS MORNING.
RAIN OVER NRN INDIANA SHOWING MOVEMENT TO THE NORTHEAST TOWARD SRN
MICHIGAN WHILE RAIN ACROSS THE EASTERN PART OF THE CWA PROGRESSIVELY
PUSHING TO THE NORTH NORTHEAST. MEANWHILE SATELLITE SHOWING PLENTY
OF CLOUD COVER IN VICINITY OF THE LOW PRESSURE...BUT ASIDE FROM A
SMALL AREA OF CLOUD OVER ERN MO THERE IS A LARGE AREA OF CLEARING ON
THE BACK SIDE OF THIS LOW.

FOR THE VERY SHORT TERM RECENT OBS SHOWING STRONG WINDS ASSOCIATED
WITH SHOWERS ALONG THE COLD FRONT...BUT ALSO NOTICED RECENT OB AT
AOH WITH A GUST TO 58KT AT 0726Z. ALSO...DAYTON GUSTED ABOVE 50KT
BEFORE 07Z THIS MORNING. GIVEN WIDESPREAD WIND GUSTS ASSOCIATED WITH
STRONG LOW EVEN OUTSIDE OF CONVECTIVE SHOWERS AND/OR TS WILL BE
UPGRADING WIND ADVISORY TO WIND WARNING THROUGH 10AM.

FOR TODAY EXPECTING QUICKLY TRANSITIONING CONDITIONS ACROSS THE
FORECAST AREA WITH CLOUDS AND SHOWERS WITH PERHAPS SOME THUNDER
ACROSS THE AREA...ESPECIALLY FOR THE NORTHERN HALF AND NORTHEAST
PORTIONS OF THE FORECAST AREA GOING INTO NE OH AND NW PA.
HOWEVER...THINKING BY LATER THIS MORNING SHOWERS ACROSS THE AREA
WILL DIMINISH AND PUSH OFF TO THE NORTHEAST ALLOWING FOR A DRY
PERIOD INTO MUCH OF THE AFTERNOON. EVEN DECREASED CLOUD COVER ACROSS
THE AREA LATER THIS MORNING AND INTO THE AFTERNOON FOR A LARGE
PORTION OF THE AREA. TEMPERATURES WILL BE TRICKY THIS MORNING WITH
SIGNIFICANT DROPS IN TEMPS BEHIND THE FRONT...IN LINE OF 10-20
DEGREES WITHIN AN HOUR/S TIME. LOOKS LIKE NW PA MAY SEE HIGHS FOR
THE DAYTIME EARLY THIS MORNING THEN RECOVER A BIT INTO THE
AFTERNOON...BUT NOT QUITE REACH THE TEMPS THEY/RE EXPERIENCING NOW.
ELSEWHERE EXPECTING QUICK TEMP FALLS THIS MORNING WITH SOME RECOVERY
INTO THE AFTERNOON. MODELS SHOWING CLOUDS QUICKLY FILLING BACK IN
ESPECIALLY AFTER 4 PM OR SO OUT WEST AND THEN BUILDING EASTWARD WITH
SHORTWAVE TROUGH SWINGING AROUND PRIMARY LOW PRESSURE. REINTRODUCE
THE CHANCE OF SHOWERS ACROSS THE WEST LATE THIS AFTERNOON AND
EVENING INCREASING POPS EASTWARD.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY NIGHT/...
UPPER TROUGH SWINGS ACROSS THE AREA TONIGHT PROVIDING AN OPPORTUNITY
FOR ONE LAST ROUND OF SHOWERS ACROSS THE AREA. CONTINUED WITH HIGH
CHANCE POPS ACROSS THE AREA...BUT DECREASED POPS ACROSS WESTERN
AREAS DURING THE SECOND HALF OF TONIGHT AND THEN CONTINUED TREND
FROM WEST TO EAST THROUGH FRIDAY MORNING. ALLOWED FOR POSSIBILITY OF
SOME LINGERING SHOWERS ACROSS NW PA INTO FRIDAY AFTERNOON GIVEN SOME
LAKE INFLUENCE. HOWEVER...THE REMAINDER OF THE FORECAST AREA WILL
BEGIN TO DRY OUT WITH HIGH PRESSURE BUILDING EASTWARD. ALLOWED FOR
SOUTHWEST PORTIONS OF THE FORECAST AREA TO WARM UP TO AROUND 60 TO
LOWER 60S...BUT HELD AREAS FROM CLE EAST INTO NW PA IN THE UPPER 40S
TO MID 50S AT BEST FOR GREATER CLEVELAND.

HIGH PRESSURE OVER THE AREA FRIDAY NIGHT ALLOWING FOR DRY AND COOL
CONDITIONS ACROSS THE FORECAST AREA. GIVEN THE RADIATING POTENTIAL
FRIDAY NIGHT COMBINED WITH SO MUCH LINGERING LOW LEVEL MOISTURE FROM
RAINFALL OVER THE PAST WEEK WILL NEED TO WATCH FOR SOME FOG
POTENTIAL. HIGH PRESSURE OVER THE AREA SATURDAY MORNING WILL
GRADUALLY SLIDE TO THE EAST THROUGH THE DAY ALLOWING FOR A SOUTHERLY
FLOW TO BEGIN DEVELOPING. HOWEVER...CONCERNED THAT GRADIENT WILL BE
WEAK ENOUGH TO PROVIDE A LAKE BREEZE SATURDAY KEEPING LAKESHORE
AREAS MUCH COOLER. BETTER SOUTHERLY FLOW DEVELOPING SATURDAY NIGHT
WHICH WILL KEEP TEMPS MUCH WARMER THAN FRIDAY NIGHT. GIVEN LATEST
MODELS WILL SLOWLY INCREASE POPS ACROSS WESTERN AREAS EARLY SATURDAY
NIGHT THEN BUILD CHANCE POPS EASTWARD BY SUNDAY MORNING. INCREASED
POPS TO HIGHER CHANCE ON SUNDAY WITH FRONT IN VICINITY OF THE
FORECAST AREA.

&&

.LONG TERM /MONDAY THROUGH WEDNESDAY/...
STILL TIMING DIFFERENCE BETWEEN GFS AND ECMWF ON HOW FAST THE NEXT
COLD FRONT MOVES THROUGH WITH GFS FASTER. ECMWF BRINGING FRONT IN A
LITTLE FASTER THAN ITS PREVIOUS RUN BUT THEN DOESN'T PUSH IT THROUGH
QUICKLY. CONTINUED WITH THE CHANCE OF SHOWERS MONDAY ACROSS THE
ENTIRE AREA THEN CHANCE MAINLY EAST MONDAY NIGHT. HIGH PRESSURE
IS EXPECTED TO BUILD OVER THE REGION TUESDAY AND WEDNESDAY AND WILL
TRY FOR DRY WEATHER. HIGH GENERALLY AROUND 55 TO 60 MONDAY AND
TUESDAY...60 TO 65 ON WEDNESDAY.

&&

.AVIATION /08Z THURSDAY THROUGH MONDAY/...
DEEP LOW MOVING INTO NW OHIO AT 05Z WILL MOVE NORTHEAST THROUGH
SERN ONTARIO THIS MORNING. SOMEWHAT OF A LULL IN THE SHOWERS IN
THE EAST HOWEVER SHOWERS WILL SPREAD BACK OVER THE AREA AS THE LOW
MOVES NE. THUNDERSTORM ACTIVITY WAS DIMINISHING BUT WILL STILL BE
A THREAT OVER THE NEXT SEVERAL HOURS. GUSTY WINDS TO AROUND 40KT
WILL OCCUR EVEN OUTSIDE THE SHOWERS ESPECIALLY THROUGH MID
MORNING...DIMINISHING SLIGHTLY DURING THE AFTERNOON BUT GUSTS TO
25 TO 30KT WILL STILL OCCUR. CIGS EARLY THIS MORNING WILL LOWER
TO MAINLY MVFR WITH THE SHOWERS THOUGH LOCALLY IFR CONDITIONS
POSSIBLE. CIGS WILL THEN IMPROVE BACK TO VFR LATE MORNING AND INTO
THE AFTERNOON. A TROUGH ROTATES THROUGH THE AREA EARLY TONIGHT
MVFR CIGS LIKELY WITH SCATTERED SHOWERS.

.OUTLOOK...NON-VFR LATE THURSDAY NIGHT INTO FRIDAY...AND
REDEVELOPING AGAIN ON SUNDAY AND CONTINUING MONDAY.

&&

.MARINE...
CONTINUE GALE WARNING THROUGH THE DAY. WINDS SHOULD RAPIDLY INCREASE
TO GALE FORCE EARLY THIS MORNING ON THE WEST AND LATER THIS MORNING
IN THE EAST AS THE LOW LIFTS UP TO THE NE. WINDS GRADUALLY DIMINISH
LATE TODAY INTO FRIDAY BUT LIKELY STAYING HIGH ENOUGH THAT SMALL
CRAFT ADVISORY WILL BE NEEDED TONIGHT INTO AT LEAST FRIDAY MORNING.
HIGH PRESSURE SLIDING ACROSS THE LAKE FRIDAY NIGHT WINDS WILL BACK
TO SOUTHWEST ON ON SATURDAY. THE NEXT COLD FRONT IS DUE LATE SUNDAY
OR EARLY MONDAY. UNLIKE RECENT SYSTEMS...IT DOES NOT APPEAR AS
THOUGH THERE SHOULD BE BIG WIND WITH THE FRONT EARLY NEXT WEEK.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...HIGH WIND WARNING UNTIL 10 AM EDT THIS MORNING FOR OHZ003-
     006>014-017>023-027>033-036>038-047-089.
PA...HIGH WIND WARNING UNTIL 10 AM EDT THIS MORNING FOR PAZ001>003.
MARINE...GALE WARNING UNTIL 8 PM EDT THIS EVENING FOR LEZ061-142>149-
     162>169.

&&

SYNOPSIS...ABE
NEAR TERM...ABE
SHORT TERM...ABE
LONG TERM...RANDEL
AVIATION...RANDEL
MARINE...RANDEL
Hazardous weather outlook, Apr 28, 3:08 AM EST, 2 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
408 AM EDT THU APR 28 2011

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-290815-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
408 AM EDT THU APR 28 2011

...HIGH WIND WARNING IN EFFECT UNTIL 10 AM EDT THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH WIND WARNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-290815-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
408 AM EDT THU APR 28 2011

...GALE WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Apr 28, 5:33 AM EST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
633 AM EDT THU APR 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0348 AM     NON-TSTM WND GST MARION                  40.58N 83.13W
04/28/2011  M58.00 MPH       MARION             OH   ASOS

            A 50 KNOT WIND GUST WAS MEASURED AT MARION AIRPORT.

0408 AM     NON-TSTM WND GST FINDLAY                 41.04N 83.64W
04/28/2011  M68.00 MPH       HANCOCK            OH   ASOS

            A 59 KNOT WIND GUST WAS REPORTED AT FINDLEY AIRPORT.

0410 AM     NON-TSTM WND DMG 1 N LEXINGTON           40.69N 82.59W
04/28/2011                   RICHLAND           OH   TRAINED SPOTTER

            A TREE FELL ONTO A HOUSE JUST NORTH OF LEXINGTON. A 62
            MPH WIND GUST WAS ALSO MEASURED.

0411 AM     NON-TSTM WND GST MANSFIELD               40.76N 82.53W
04/28/2011  M63.00 MPH       RICHLAND           OH   ASOS

            A 55 KNOT WIND GUST WAS MEASURED AT MANSFIELD LAHM
            AIRPORT.

0444 AM     NON-TSTM WND GST 7 E PERRYSBURG          41.55N 83.49W
04/28/2011  M60.00 MPH       WOOD               OH   ASOS

            A WIND GUST OF 52 KNOTS WAS MEASURED AT TOLEDO METCALF
            AIRPORT.

0445 AM     NON-TSTM WND GST ELYRIA                  41.38N 82.11W
04/28/2011  M67.00 MPH       LORAIN             OH   EMERGENCY MNGR

0445 AM     NON-TSTM WND GST ELYRIA                  41.38N 82.11W
04/28/2011  M70.00 MPH       LORAIN             OH   TRAINED SPOTTER

0450 AM     NON-TSTM WND DMG MARION                  40.58N 83.13W
04/28/2011                   MARION             OH   LAW ENFORCEMENT

            A TRUCK WAS BLOWN OVER ON ROUTE 23...THE EXACT LOCATION
            WAS NOT REPORTED. NUMEROUS POWER LINES DOWN COUNTYWIDE.

0454 AM     NON-TSTM WND GST CLEVELAND               41.48N 81.68W
04/28/2011  E61.00 MPH       CUYAHOGA           OH   ASOS

            A 53 KNOT WIND GUST WAS MEASURED AT CLEVELAND HOPKINS
            AIRPORT.

0458 AM     NON-TSTM WND GST ELYRIA                  41.38N 82.11W
04/28/2011  M67.00 MPH       LORAIN             OH   ASOS

            A 58 KNOT WIND GUST WAS MEASURED AT THE LORAIN COUNTY
            AIRPORT.

0511 AM     NON-TSTM WND DMG OLMSTED FALLS           41.37N 81.90W
04/28/2011                   CUYAHOGA           OH   NWS EMPLOYEE

            ROOF SHINGLES AND SIDING REPORTED ON THE STREET IN THE
            NEIGHBORHOOD.

0518 AM     NON-TSTM WND GST WOOSTER                 40.82N 81.93W
04/28/2011  M58.00 MPH       WAYNE              OH   ASOS

            A 50 KNOT WIND GUST WAS MEASURED AT THE WAYNE COUNTY
            AIRPORT.

0520 AM     NON-TSTM WND DMG ELYRIA                  41.38N 82.11W
04/28/2011                   LORAIN             OH   EMERGENCY MNGR

            WIND DAMAGE REPORTED THROUGHOUT THE COUNTY.

0525 AM     NON-TSTM WND DMG SANDUSKY                41.46N 82.71W
04/28/2011                   ERIE               OH   TRAINED SPOTTER

            WIND GUSTS ESTIMATED BETWEEN 50 AND 60 MPH. NUMEROUS
            POWER LINES AND TREE LIMBS DOWN.

0538 AM     NON-TSTM WND GST BARBERTON               41.01N 81.61W
04/28/2011  M69.00 MPH       SUMMIT             OH   PUBLIC

0540 AM     NON-TSTM WND DMG BELLEVUE                41.28N 82.84W
04/28/2011                   SANDUSKY           OH   TRAINED SPOTTER

            A TREE WAS REPORTED DOWN.

&&

ABE
Local storm report, Apr 28, 6:00 AM EST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
700 AM EDT THU APR 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 AM     NON-TSTM WND GST CLEVELAND               41.48N 81.68W
04/28/2011  M67.00 MPH       CUYAHOGA           OH   ASOS

            A 58 KNOT WIND GUST WAS REPORTED AT BURKE LAKEFRONT
            AIRPORT.

0646 AM     NON-TSTM WND GST WOOSTER                 40.82N 81.93W
04/28/2011  M62.00 MPH       WAYNE              OH   TRAINED SPOTTER

            NUMEROUS POWER OUTAGES WERE ALSO REPORTED.

&&

ABE

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

3 high wind. Local standard time, as filed.

High Wind, Crawford

When
April 28, 6:00 AM EST to 7:00 AM EST
Where
Crawford forecast zone
Measured
50 kt (58 mph) estimated gust
Property damage
$25,000
Reported by
Law Enforcement
Coordinates
41.685, -80.106 (the zone’s center; the record gives no point)

High winds downed several trees across Crawford County.

High Wind, Southern Erie

When
April 28, 6:00 AM EST to 6:30 AM EST
Where
Southern Erie forecast zone
Measured
50 kt (58 mph) estimated gust
Property damage
$30,000
Reported by
Newspaper
Coordinates
42.118, -80.098 (the zone’s center; the record gives no point)

High winds downed many trees across inland Erie County. A few power outages were reported.

High Wind, Northern Erie

When
April 28, 6:04 AM EST
Where
Northern Erie forecast zone
Measured
63 kt (72 mph) measured gust
Property damage
$75,000
Reported by
Broadcast Media
Coordinates
42.118, -80.098 (the zone’s center; the record gives no point)

A 63 mph wind gust was measured at a television station on the southeast side of Erie. Many trees were downed in Erie and at least two homes were damaged by fallen trees.

What these are

High Wind
Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Pennsylvania in 2011Every state in 2011This day in weather historyWarnings in Pennsylvania, April 2011

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 301700, 301711, 301701.